# SDR SIMA20130618004

- Difficulty date: June 18, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 28,262 hours, 24,937 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A STRONG OIL ODOR DURING TAKEOFF AND THEN AGAIN WHEN THE ICING SYSTEM CAME ON AT ABOUT 24,000 FT.   F/A ALSO COMPLAINED OF ODOR IN CABIN.  ACFT REMOVED FROM SERVICE.  ACCOMPLISHED FIM TASK 72-00-00-810-814, AND ETN-EM-72-034 WITH NO DEFECTS NOTED.  ACFT RELEASED FOR FUNCTIONAL CHECK FLIGHT.  FUNCTIONAL CHECK FLIGHT SATISFACTORY. ARICRAFT RETURNED TO SERVICE.
